# SDR DHL2003604654

- Difficulty date: June 11, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INNER WING CTR L/E LOWER PLATING SHOWS THREE INTERIM REPAIRS AND CORROSION AROUND STA XFS 304.000.  REMOVED FASTENERS.  REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT THE DAMAGED AREA, PERFORMED EDDY CURRENT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.071) AND TWO FILLERS (7075-T6 AL0.063 EACH ONE) IAW EODHL-030542, ED-3289.  CLEANED, TREATED AND PRIMED REPAIR DOUBLER INTERIOR SURFACE AND FILLERS IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER ON LT INNER WING CTR L/E LOWER PLATING AROUND STA XFS.304.000 WITH NEW FASTENERS IAW EODHL-030542, ED-3289, SRM 51-1-21 PG 1.
